Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




193 Publications

2018 | Journal Article | IST-REx-ID: 530 | OA
Multiple covers with balls I: Inclusion–exclusion
H. Edelsbrunner, M. Iglesias Ham, Computational Geometry: Theory and Applications 68 (2018) 119–133.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 58 | OA
Counting blanks in polygonal arrangements
A. Akopyan, E. Segal Halevi, SIAM Journal on Discrete Mathematics 32 (2018) 2242–2257.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355 | OA
Any cyclic quadrilateral can be inscribed in any closed convex smooth curve
A. Akopyan, S. Avvakumov, Forum of Mathematics, Sigma 6 (2018).
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 692 | OA
3-Webs generated by confocal conics and circles
A. Akopyan, Geometriae Dedicata 194 (2018) 55–64.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 106 | OA
Long geodesics on convex surfaces
A. Akopyan, A. Petrunin, Mathematical Intelligencer 40 (2018) 26–31.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications